# SDR C2XA03CL084

- Difficulty date: April 2, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- Engine: Allsn AE3007A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ecu
- Part number: 355022002MOD2
- Part serial: 1117
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2268) THE CREW REPORTED A AIR/GROUND FAIL MESSAGE AFTER LIFTOFF. THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT AND THE NOSE GEAR WOW PROXIMITY SWITCH HARNESS.  OPERATIONAL CHECKS WERE GOOD.
